MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL X-SMART IQ PROTAPER NEXT STARTER KIT; CONTROLLER, FOOT, HANDPIECE AND CORD

MAILLEFER INSTRUMENTS HOLDING SARL X-SMART IQ PROTAPER NEXT STARTER KIT; CONTROLLER, FOOT, HANDPIECE AND CORD
Catalog Number A105420000000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction has caused file separation.Since separation of a file could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a x-smart iq stops during use.No injury occurred.
 
Additional Manufacturer Narrative
Hdt here is bad motor handpiece as well.So, we can offer here 2 options - 1 - motor handpiece replacement for discounted price 2 - give old parts to contra-angle and cancel old unpaid invoice and invoice only diagnose.Failure mode - doesn't rotate / not running root cause - various mechanical problem conclusion code - indeterminable.

Brand Name
X-SMART IQ PROTAPER NEXT STARTER KIT
Common Device Name
CONTROLLER, FOOT, HANDPIECE AND CORD
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22307378
Report Number8031010-2025-00102
Device Sequence Number8621136
Product Code EBW
UDI-Device IdentifierD716XSIQEM1BSK1
UDI-PublicD716XSIQEM1BSK1
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA105420000000
Device Lot Number05527 / 1296916135468
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/12/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown